• question-icon

    Suggest treatment for rash on the thigh and pinched nerve

default
Posted on Thu, 7 May 2015 in Back Pain
Question: Hi I put my back out two days ago it felt as if I had pinched a nerve. I had my back put back in at my chiropractor yesterday now Iv come up in a bad rash on my upper left thigh leading up to my lower back do you think this is assioated with my back been out pain has moved down from back to upper thigh and is still quiet sore
doctor
Answered by Dr. Shoaib Khan 15 minutes later
Brief Answer:
Need to better understand what exactly has happened here

Detailed Answer:
Hello sir and welcome.

Thank you for writing to us.

I have gone through your query with diligence and would like you to know that I am here to help. I would like to understand a few of your statements better, and so please elaborate on what exactly :your back being out' means? Does this mean you suffered a dislocation at any particular joint? If yes, then which one?

+And the chiropractor put back the displaced joint? How?

+Is he a trained and licensed chiropractor?

+Does he have any education on the human anatomy? Where which blood vessel lies? Because if he doesn't then I would not trust him with my body, and allow him to go about any such procedures.

The chiropractor may or may not have injured any particular blood vessel in the region, or may have caused nerve entrapment (pinched nerve), or the mere trauma caused by the procedure of 'putting your back in'.

Please forgive my skepticism about the procedure and capabilities of all such personnel, as I do not take any displacements lightly, especially not around the back region and neither should anyone else.

I look forward to hearing from you in order to help you further. Please do write back to me with a little more information on the questions I have so I can better understand what could have possibly happened, thank you sir.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Skin rash

doctor1 MD

my 9 year old son woke up with a skin rash small little bitty bumps on his forehead and th next day they came all overhis face and on his arms....

doctor1 MD

Hi Please help ! My 5 year old child has 2 days ago started with a swelling all over her Face and is very Red and hot but no Fever. Also her...

doctor1 MD

I keep getting these rashes sort of like prickly heat. first my skin gets hot and then I rash and get so itchy its insane...it also will be on 1...

doctor1 MD

Hi I have a strange rash that appears at no giving time but mostly shows up on either sides of my shoulders, back, chest, upper legs and buttock....

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

125 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Shoaib Khan
  • Q - Not getting proper sleep, don't want to take sleeping pills. What to take?

  • Q - Radiation done for tongue cancer. Started getting pain. How to overcome...

  • Q - How to get rid of swollen and painful inner labia?

  • Q - Have bradycardia. Got positive stress test and qrs-t angle on ekg. Risk...

  • Q - Suffering from chronic acute bronchitis and recurrent pneumonitis. Safe...

  • Q - Hard bump appeared on inner thigh and lower abdomen. What could be...

  • Q - Have severe dry eye. On Restasis. Used moisture pads. Nothing helped....

  • Q - Have osteoporosis. Is it safe to stop taking fosomax while on calcium...

  • Q - Sudden pop sound in back. Experiencing pain and hot flashes. Took...

  • Q - Suffering from post-traumatic stress disorder and bipolar 2. Why am I...

backtotop2